# SDR SCNA10006

- Difficulty date: June 2, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 33,940 hours, 12,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND FIRST CLASS EMERGENCY PROXIMITY LIGHTING FAILED CAP CHECK.  REMOVED AND REPLACED BATTERY PACK FOR FIRST CLASS EMERGENCY PROXIMITY LIGHTING.  OPS CHECK GOOD.
